Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 956852, 22 pages
http://dx.doi.org/10.1155/2011/956852
Research Article

A New Hybrid Algorithm for a Pair of Quasi- 𝜙 -Asymptotically Nonexpansive Mappings and Generalized Mixed Equilibrium Problems in Banach Spaces

Department of Mathematics, Yibin University, Yibin 644007, China

Received 22 February 2011; Accepted 20 May 2011

Academic Editor: Vittorio Colao

Copyright © 2011 Jinhua Zhu and Shih-Sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhua Zhu and Shih-Sen Chang, “A New Hybrid Algorithm for a Pair of Quasi--Asymptotically Nonexpansive Mappings and Generalized Mixed Equilibrium Problems in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 956852, 22 pages, 2011. https://doi.org/10.1155/2011/956852.